MAUDE Adverse Event Report: ST PAUL BCI OXIMETRY EAR SENSOR; OXIMETER

ST PAUL BCI OXIMETRY EAR SENSOR; OXIMETER
Model Number WW3078
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample was received to perform an investigation.A visual inspection of the sensor probe found no physical damage.The returned sensor probe was tested on a live patient using a good known test monitor and the probe was reading properly.The reported problem was unable to be duplicated.The device history record (dhr) was unable to be reviewed as this is a supplied item.No root cause could be determined as the complaint could not be confirmed.D5 is unknown.No information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that during a hospital pre-use check, the customer noticed that the oxygen saturation (spo2) value was unable to be measured correctly by the ear probe.It was suspected that a wire break occurred in the product.No patient injury was reported.

Brand Name
BCI OXIMETRY EAR SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
4-1-5, izumi-chuo, izumi-ku,
minneapolis, MN 55442
MDR Report Key15422882
Report Number3012307300-2022-19207
Device Sequence Number14622578
Product Code DQA
UDI-Device Identifier30843418001099
UDI-Public30843418001099
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberWW3078
Device Catalogue NumberWW3078
Device Lot Number1909-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown